MAUDE Adverse Event Report: MERIL LIFE SCIENCES PRIVATE LIMITED MOZECTM NC RX PTCA BALLOON DILATATION CATHETER; RAPID EXCHANGE PTCA BALLOON DILATATION CATHETER

MERIL LIFE SCIENCES PRIVATE LIMITED MOZECTM NC RX PTCA BALLOON DILATATION CATHETER; RAPID EXCHANGE PTCA BALLOON DILATATION CATHETER
Model Number MNC45013
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Review of batch manufacturing record (bmr) including raw material inspection, in process & finished product inspection, does not reveal any discrepancy relevant to the batch under investigation, which confirms that there is no indication of a product related quality deficiency associated with this batch.Control sample analysis results confirm that there was no indication of a product quality deficiency in the batch under investigation.Moreover, review of the complaint history identified no other incidents reported from this batch.It is further to be noted that the reported event, i.E."deflation issue" is known risk and is adequately mentioned in the risk management report.Additionally, the instructions relevant to the reported event are adequately mentioned in the ifu.The device was not returned for analysis.Based on the available information and without the concomitant device, the reported customer complaint could not be confirmed and no determination of possible contributing factors could be made and it is not possible to draw a clinical conclusion between the device and the reported event.Considering the above and as clinical situations cannot be duplicated in our analysis lab, the exact root cause of the difficulty could not be determined.Review of the batch manufacturing record (bmr), complaint history and control sample analysis results suggest that the reported failures could not be related to the design or the manufacturing process.Note: this complaint is recieved from outside the usa.No units of this batch has been distributed in the usa.However, it is being reported to the usfda as this product is cleared in the usa (510(k): k181023).
 
Event or Problem Description
As reported, 4.50x13 mm mozec¿ nc rx ptca balloon dilatation catheter was used for the procedure.The target lesion was mid rca with severe tortuosity, 80% calcification and 80% stenosis.The balloon was placed mid to proximal in the rca.The balloon did not deflate during the procedure.(the ballon took 1.5 - 2 minutes to deflate).The device was used in 62 years old male patient.The target lesion was mid rca with severe tortuosity, 80% calcification and 80% stenosis.The device was stored and handled per the ifu.There were no anomalies noted to the device when it was taken out of the packaging.There was no difficulty in removing the product from the hoop.There was no difficulty in removing the stylet.The device was prepped per the ifu.The device was prepped normally.There was no anomaly noted during or after the device was prepped.The product was inspected prior to use and appeared to be normal.There was no unusual force used during the loading on guidewire.There was no resistance/friction experienced while inserting the device through the rotating hemostatic valve.There was no resistance/friction experienced while inserting the device through the guide catheter.There was no resistance and/ or abnormal device interaction notice during the device advancement.The device was never in an acute bend condition.There was no excessive force used while advancing the device to cross the target lesion/stent.There was no inflation difficulty experienced during the procedure.There was no patient injury reported.Current status of the patient is stable.There was no prolongation of hospitalization period due to this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This report is being submitted due to correction of the brand name (section d1).Review of batch manufacturing record (bmr) including raw material inspection, in process & finished product inspection, does not reveal any discrepancy relevant to the batch under investigation, which confirms that there is no indication of a product related quality deficiency associated with this batch.Control sample analysis results confirm that there was no indication of a product quality deficiency in the batch under investigation.Moreover, review of the complaint history identified no other incidents reported from this batch.It is further to be noted that the reported event, i.E."deflation issue" is known risk and is adequately mentioned in the risk management report.Additionally, the instructions relevant to the reported event are adequately mentioned in the ifu.The device was not returned for analysis.Based on the available information and without the concomitant device, the reported customer complaint could not be confirmed and no determination of possible contributing factors could be made and it is not possible to draw a clinical conclusion between the device and the reported event.Considering the above and as clinical situations cannot be duplicated in our analysis lab, the exact root cause of the difficulty could not be determined.Review of the batch manufacturing record (bmr), complaint history and control sample analysis results suggest that the reported failures could not be related to the design or the manufacturing process.Note-1: this complaint is received from outside the usa.No units of this batch has been distributed in the usa.However, it is being reported to the usfda as this product is cleared in the usa (510(k): k181023).Note-2: the manufacturing date is not included on the product label as a part of pi for the usa market.Therefore, it is not included in the gudid.The "device manufacture date" captured in the form 3500a is taken from the batch manufacturing record of batch # mncu94.

Brand Name
MOZECTM NC RX PTCA BALLOON DILATATION CATHETER
Common Device Name
RAPID EXCHANGE PTCA BALLOON DILATATION CATHETER
Manufacturer (Section D)
MERIL LIFE SCIENCES PRIVATE LIMITED
survey number 135/139
bilakhia house, muktanand marg
chala, vapi, gujarat 39619 1
IN  396191
Manufacturer (Section G)
MERIL LIFE SCIENCES PRIVATE LIMITED
survey number 135/139
bilakhia house, muktanand marg
chala, vapi, gujarat 39619 1
IN   396191
Manufacturer Contact
narendra patel
survey number 135/139
bilakhia house, muktanand marg
chala, vapi, gujarat 39619-1
IN   396191
MDR Report Key17981741
Report Number3009613036-2023-00002
Device Sequence Number3430198
Product Code LOX
UDI-Device Identifier18906029359527
UDI-Public18906029359527
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K181023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/27/2025
Device Model NumberMNC45013
Device Catalogue NumberMNC45013
Device Lot NumberMNCU94
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2023
Supplement Date Received by Manufacturer09/29/2023
Initial Report FDA Received Date10/21/2023
Supplement Report FDA Received Date01/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age62 YR
Patient SexMale